# SDR CALA2013090991114

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 50,343 hours, 20,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E-F O-2 MASKS DROPPED ON TAKE-OFF.  THEY ARE NOT ACTIVATED, REPACKED O2 MASKS. DEFERRED DROP CHECK IAW MAINT TIP 35-002.
